Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 236, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 25, 2011, 9:45 PM CDT for 4 counties in Arkansas; Lauderdale County, Shelby County, Tipton County, Tennessee. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 9:45 PM CDT (02:45 UTC)
- Expired
- Apr 25, 2011, 10:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Crittenden County, AR, Mississippi County, AR, Poinsett County, AR, Lauderdale County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 36 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:10 PM CDT | TSTM WND DMG | 1 N Caraway, AR | ROAD SIGNS BLOWN OVER ALONG STATE HIGHWAY 135 ONE MILE NORTH OF CARAWAY. WINDS ESTIMATED AT 60-70MPH. |
| Apr 25, 10:13 PM CDT | TSTM WND DMG | 1 Se Keiser, AR | TWO 18 WHEELER TRUCKS OVERTURNED IN THE MEDIAN ON INTERSTATE 55 |
| Apr 25, 10:37 PM CDT | TSTM WND GST 75 | Atoka, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS54 KMEG 260245
SVRMEG
ARC031-035-093-111-TNC097-157-167-260330-
/O.NEW.KMEG.SV.W.0236.110426T0245Z-110426T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
945 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
EXTREME NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1030 PM CDT
* AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM TRUMANN TO TYRONZA
TO GILMORE...AND MOVING EAST NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARAWAY...
KEISER...LEPANTO...LUXORA...MARKED TREE...OSCEOLA...TRUMANN...
TYRONZA...WILSON AND FORT PILLOW STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE
LAKE...SUNK LAKE AND THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3592 8983 3563 8970 3543 8961 3534 9034
3550 9043 3573 9056
TIME...MOT...LOC 0244Z 257DEG 44KT 3571 9045 3552 9034
3538 9026
$$1 follow-up statement
433
WWUS54 KMEG 260311
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1011 PM CDT MON APR 25 2011
ARC031-111-TNC157-260320-
/O.CAN.KMEG.SV.W.0236.000000T0000Z-110426T0330Z/
CRAIGHEAD AR-POINSETT AR-SHELBY TN-
1011 PM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN SHELBY...
EASTERN POINSETT AND SOUTHEASTERN CRAIGHEAD COUNTIES IS CANCELLED...
AT 1010 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
LAT...LON 3543 8961 3539 9004 3542 9005 3541 9006
3539 9006 3537 9028 3547 9021 3554 9019
3575 9028 3592 8983
TIME...MOT...LOC 0310Z 257DEG 44KT 3578 9007 3559 8996
3545 8988
$$
ARC035-093-TNC097-167-260330-
/O.CON.KMEG.SV.W.0236.000000T0000Z-110426T0330Z/
MISSISSIPPI AR-CRITTENDEN AR-LAUDERDALE TN-TIPTON TN-
1011 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WESTERN TIPTON...SOUTHWESTERN LAUDERDALE...NORTHEASTERN
CRITTENDEN AND MISSISSIPPI COUNTIES...
AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WHISTLEVILLE TO DRIVER TO
DRUMMONDS...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF KEISER TO
WILSON TO 8 MILES NORTH OF MILLINGTON...MOVING EAST NORTHEAST AT 50
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEISER...
LUXORA...OSCEOLA...THREE WAY...VICTORIA...WILSON...ATOKA...
BURLISON...GARLAND...GILT EDGE...CHILSON...O'DONNELL BEND...ROSA AND
LENS FORD.
THIS WARNING ALSO INCLUDES AREAS NEAR CORONEE LAKE...SUNK LAKE AND
THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
&&
LAT...LON 3543 8961 3539 9004 3542 9005 3541 9006
3539 9006 3537 9028 3547 9021 3554 9019
3575 9028 3592 8983
TIME...MOT...LOC 0310Z 257DEG 44KT 3578 9007 3559 8996
3545 8988
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:36 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 25, 6:36 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
636 PM CDT MON APR 25 2011
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 416 PM CDT MON APR 25 2011/
DISCUSSION...
..SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...
GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.
SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.
ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.
EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.
OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.
QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.
PWB
&&
.AVIATION...
00Z TAFS
LARGE CONVECTIVE CLUSTERS OVER AR WILL LIKELY FORM INTO A
CONSOLIDATED LINE OF TSRA OVER THE NEXT SEVERAL HOURS. LATEST HRRR
MODEL RUNS SUGGEST CONVECTIVE LINE WILL NOT MAKE INTO MEM UNTIL
04Z OR 05Z. THIS TIMING MAY NEED TO BE MOVED FORWARD AN HOUR IF
A CONVECTIVE BOW BECOMES DOMINATE OVER SOUTHERN AR.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 81 67 75 / 100 60 90 100
MKL 65 80 67 75 / 100 70 90 100
JBR 62 78 60 70 / 100 60 90 90
TUP 66 84 71 76 / 80 60 80 100
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
LAWRENCE-RANDOLPH.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CRAIGHEAD-
CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-SHELBY-
TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 25, 3:46 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 346 PM CDT MON APR 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 346 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THIS LINE. STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH... GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY WEDNESDAY MORNING. ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH THROUGH THE DELTA. MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH FOR DETAILS. AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY. PWB
In the hours before
Local storm report, Apr 25, 4:03 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 3 SE BARTLETT 35.18N 89.80W
04/25/2011 SHELBY TN PUBLIC
LARGE TREE LIMBS DOWN IN THE BELLE TREES NEIGBORHOOD.
1240 PM TORNADO COLLIERVILLE 35.06N 89.68W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFOREMENT
1241 PM TORNADO BARTLETT 35.22N 89.84W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFORCEMENT.
1246 PM FUNNEL CLOUD OLIVE BRANCH 34.95N 89.83W
04/25/2011 DESOTO MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR THE KROGER NEAR COMMERCE AND
MT PLEASANT.
1246 PM FUNNEL CLOUD 1 N COLLIERVILLE 35.07N 89.68W
04/25/2011 SHELBY TN PUBLIC
WINDS ESTIMATED AT 55 MPH. LOW LYING FUNNEL CLOUD AT
HOUSTON LEVEE AND WOLF RIVER.
0238 PM FUNNEL CLOUD 6 W HUNTINGDON 36.01N 88.52W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MCLEMORESVILLE.
0238 PM FUNNEL CLOUD NW VALE 36.12N 88.27W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MIXIE 4 MILES NORTHWEST OF VALE.
&&
ZEILocal storm report, Apr 25, 5:36 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
536 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TORNADO 4 SW ALAMO 35.74N 89.17W
04/25/2011 CROCKETT TN STORM CHASER
POSSIBLE TORNADO BETWEEN JOHNSON GROVE RD AND HWY 88.
DAMAGE TO TWO HOUSES AND NUMEROUS TREES DOWN.
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:44 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Apr 25, 8:28 PM CDT | Tornado Warning | MEG | Clay | 35 min |
| Apr 25, 8:39 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, Phillips, St. Francis | 66 min |
| Apr 25, 9:00 PM CDT | Tornado Warning | MEG | Cross, Poinsett | 45 min |
| Apr 25, 9:15 PM CDT | Flash Flood Warning | MEG | Clay | 3 hr |
| Apr 25, 9:18 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Poinsett | 42 min |
| Apr 25, 9:33 PM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more | 3 hr |
| Apr 25, 9:35 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 55 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 61 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 47 min |
| Apr 25, 10:38 PM CDT | Flash Flood Warning | MEG | Mississippi | 3 hr |
| Apr 25, 10:45 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Apr 25, 10:47 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 43 min |
| Apr 26, 12:14 AM CDT | Areal Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 12 hr |
| Apr 26, 1:32 AM CDT | Areal Flood Warning | MEG | Clay, Greene | 10 hr |
| Apr 26, 3:18 AM CDT | Flash Flood Warning | MEG | Phillips | 3 hr |
| Apr 26, 6:32 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 30 min |
| Apr 26, 11:39 AM CDT | Areal Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 8 hr |
| Apr 26, 3:08 PM CDT | Special Weather Statement | MEG | Lee, St. Francis | 52 min |
| Apr 26, 3:16 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 44 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 51 min |
| Apr 26, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 45 min |
| Apr 26, 4:09 PM CDT | Flash Flood Warning | MEG | Cross, Lee, St. Francis | 6 hr |
| Apr 26, 4:13 PM CDT | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 13 hr |
| Apr 26, 4:35 PM CDT | Tornado Warning | MEG | Cross, Lee, St. Francis | 55 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi | 50 min |
| Apr 26, 5:06 PM CDT | Tornado Warning | MEG | Phillips | 54 min |
| Apr 26, 5:26 PM CDT | Flash Flood Warning | MEG | Lee, Phillips | 6 hr |
| Apr 26, 5:27 PM CDT | Tornado Warning | MEG | Crittenden, St. Francis | 48 min |
| Apr 26, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 41 min |
| Apr 26, 5:49 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 6 hr |
| Apr 26, 5:52 PM CDT | Tornado Warning | MEG | Lee, Phillips | 53 min |
| Apr 26, 5:53 PM CDT | Tornado Warning | MEG | Crittenden | 37 min |
| Apr 26, 6:02 PM CDT | Tornado Warning | MEG | Lee, Phillips, St. Francis | 58 min |
| Apr 26, 6:09 PM CDT | Tornado Warning | MEG | Crittenden | 50 min |
| Apr 26, 6:15 PM CDT | Tornado Warning | MEG | Phillips | 60 min |
| Apr 26, 6:31 PM CDT | Flash Flood Warning | MEG | Crittenden, Mississippi | 6 hr |
| Apr 26, 6:33 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 42 min |
| Apr 26, 6:34 PM CDT | Tornado Warning | MEG | Phillips | 56 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 38 min |
| Apr 26, 6:56 PM CDT | Flash Flood Warning | MEG | Crittenden, Lee | 6 hr |
| Apr 25, 10:21 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby, Tipton | 39 min |
| Apr 25, 10:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison and 2 more | 50 min |
| Apr 25, 11:11 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henderson and 2 more | 49 min |
| Apr 25, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Henry, Obion, Weakley | 38 min |
| Apr 25, 11:35 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Gibson, Hardin, Henderson and 1 more | 40 min |
| Apr 25, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, McNairy and 1 more | 45 min |
| Apr 25, 11:55 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 35 min |
| Apr 26, 12:09 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 36 min |
| Apr 26, 12:13 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson | 47 min |
| Apr 26, 12:28 AM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 33 min |
| Apr 26, 9:53 AM CDT | River Flood Warning | MEG | Hardin | 14 days |
| Apr 26, 1:41 PM CDT | River Flood Advisory | MEG | Decatur, Perry | 26 hr |
| Apr 26, 3:04 PM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 41 min |
| Apr 26, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Lake | 45 min |
| Apr 26, 4:36 PM CDT | Tornado Warning | MEG | Lake, Obion | 24 min |
| Apr 26, 5:32 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 43 min |
| Apr 26, 6:07 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 38 min |
| Apr 26, 6:34 PM CDT | Tornado Warning | MEG | Fayette, Shelby, Tipton | 41 min |
| Apr 26, 6:46 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 59 min |
| Apr 26, 6:58 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.